# SDR SWIA200923289

- Difficulty date: December 14, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 36,599 hours, 30,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6164 - EXIT ROW EMERGENCY LIGHT INOP.  REPLACED NR 4 AFT BATTERY PACK.
